Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Anne Catlla    :chronological  by type  bibtex listing:

  1. A. Catlla, D. Schaeffer, T. Witelski, E. Monson, A. Lin, On Spiking Models of Synaptic Activity and Impulsive Differential Equations, SIAM Review (2007)
  2. A. Catlla, J. Porter, M. Silber, Weakly nonlinear analysis of impulsively-forced Faraday waves, Physical Review E, vol. 72 no. 5 (November 17, 2005), pp. 056212  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320